Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 47, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Jul 16, 2016, 2:20 PM CDT for Madison County, Alabama. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2016, 2:20 PM CDT (19:20 UTC)
- Expired
- Jul 16, 2016, 3:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Madison County, AL
The radar
The Northeast Alabama radar (KHTX), 33 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 2:26 PM CDT | TSTM WND DMG | 6 Sse Moores Mill, AL | DAMAGE TO A GARAGE IN RYLAND. GARAGE DOOR DESTROYED. REPORT RELAYED BY MEDIA. |
| Jul 16, 2:26 PM CDT | HAIL 0.88 | 6 Ssw Moores Mill, AL | 5 MINUTES OF NICKEL HAIL ON THE ALABAMA AM CAMPUS. |
| Jul 16, 2:40 PM CDT | TSTM WND DMG | 1 E Huntsville, AL | SEVERAL LARGE TREES DOWNED AT MAPLE HILL CEMETERY JUST EAST OF DOWNTOWN HUNTSVILLE. RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 891 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1090 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
080
WUUS54 KHUN 161920
SVRHUN
ALC089-162000-
/O.NEW.KHUN.SV.W.0047.160716T1920Z-160716T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
220 PM CDT SAT JUL 16 2016
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 300 PM CDT
* AT 220 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
HUNTSVILLE...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...MOORES MILL...MERIDIANVILLE...HAZEL GREEN...GURLEY...
ALABAMA A AND M UNIVERSITY...UNIVERSITY OF ALABAMA IN HUNTSVILLE...
NEW MARKET...RYLAND AND HAMPTON COVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3487 8635 3485 8634 3483 8633 3481 8635
3479 8634 3476 8634 3473 8636 3462 8636
3463 8637 3473 8667 3493 8661
TIME...MOT...LOC 1920Z 287DEG 14KT 3478 8657
HAIL...1.00IN
WIND...60MPH
$$
152 follow-up statements
332
WWUS54 KHUN 161933
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
233 PM CDT SAT JUL 16 2016
ALC089-162000-
/O.CON.KHUN.SV.W.0047.000000T0000Z-160716T2000Z/
MADISON AL-
233 PM CDT SAT JUL 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL MADISON COUNTY...
AT 232 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ALABAMA A AND
M UNIVERSITY...OR NEAR MOORES MILL...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. SPOTTERS ON THE ALABAMA A&M CAMPUS
REPORTING NICKEL SIZED HAIL COVERING THE GROUND.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...MOORES MILL...MERIDIANVILLE...HAZEL GREEN...GURLEY...
ALABAMA A AND M UNIVERSITY...UNIVERSITY OF ALABAMA IN HUNTSVILLE...
NEW MARKET...RYLAND AND HAMPTON COVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3487 8635 3483 8633 3481 8635 3479 8634
3476 8634 3473 8636 3462 8636 3463 8637
3472 8665 3492 8657
TIME...MOT...LOC 1932Z 285DEG 13KT 3478 8652
HAIL...1.00IN
WIND...60MPH
$$
15597
WWUS54 KHUN 161954
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
254 PM CDT SAT JUL 16 2016
ALC089-162000-
/O.CON.KHUN.SV.W.0047.000000T0000Z-160716T2000Z/
MADISON AL-
254 PM CDT SAT JUL 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL MADISON COUNTY...
AT 254 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GURLEY...OR 7
MILES SOUTHEAST OF MOORES MILL...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...MOORES MILL...GURLEY...RYLAND...MAYSVILLE...
BROWNSBORO AND HAMPTON COVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3484 8636 3483 8633 3481 8635 3479 8634
3476 8634 3473 8636 3462 8636 3463 8637
3471 8660 3490 8648 3489 8647
TIME...MOT...LOC 1954Z 285DEG 14KT 3476 8642
HAIL...0.88IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 1:34 PM CDT, 46 minutes earlier.
Area forecast discussion, Jul 16, 1:34 PM CDT, 46 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 134 PM CDT SAT JUL 16 2016 .DISCUSSION... Early afternoon radar analysis showed widely scattered thunderstorm activity extending from the Cumberland Plateau and Lookout Mountain regions westward to the Shoals. Despite fairly favorable thermodynamic conditions (decent low level lapse rates and some dry air aloft) storms have been rather benign so far today other than the huge summertime threat of cloud to ground lightning. Due to the very slow movement of these cells will also have to monitor for localized flash flooding. Looking at the surface analysis and visible/water vapor imagery, there are a couple of features that are helping to focus convection. At the surface, there's a very weak front (pre frontal trough) draped just to the north of the CWA. As the previous forecaster mentioned in the aviation discussion this feature is quite diffuse with little synoptic push to speak off. However, in the summer it doesn't take much initiate convection. Also of note is a shortwave trough and associated vort max that is poised to move across the region over the next several hours. Convection should diminish fairly quickly this evening with loss of heating and ridging building in aloft. We could see some patchy fog development tonight, especially in areas that see rainfall this afternoon through early evening. Will make final decision on whether to include in official forecast here in the next hour or so. Through the remainder of the weekend, the ridge will begin to build in earnest. Thermodynamic profiles are still marginally favorable for afternoon convection over the next several days and maintained lower range pops in the forecast. But make no mistake the increasing heat and humidity will be the big story with less and less areal coverage likely each day. In the longer ranges, the forecast looks very hot. The central plains ridge will amplify early next week as heights lower across the Canadian Maritimes and New England. The near 600 decameter ridge at 500 millibars will be centered around Oklahoma City through much of the upcoming work week with the brunt of the hottest weather along and west of the Mississippi River. It's very likely however that at least portions of our area will flirt if not exceed heat advisory criteria on several days. It should be noted that the GFS/GFS ensemble guidance are slightly more robust with the ridge development than the ECMWF but the overall MOS guidance is quite close. In terms of precipitation potential, the outlook appears slim but not zero. The prevailing upper flow will be somewhat northwesterly Tuesday and Wednesday with some indications that we may see several weak impulses pass through. These may be enough to spark a few showers or storms. Flow veers to a northerly/northeasterly fetch late in the work week with a drier and more subsident flow building. 15 && .AVIATION... (Issued 1248 PM CDT SAT JUL 16 2016) For 18Z TAFs: Convection continues to gradually increase over the area this Sat afternoon, along a pre-frontal trough located from ern TN wwd into nrn AL/MS. This sfc boundary was in advance of the main cold front pretty much now stalled across the OH Valley states into the Midwest region. Evolving shra/tsra may very well briefly affect the two main terminals through the remainder of the afternoon hrs before diminishing with the loss of buoyant/daytime heating. Latest hi-res model suites pretty much hint at the frontal boundary remaining stalled well n of the local area heading into the evening period. This leaves the weak pre-frontal trough as the only real focus mech for any additional shra/tsra later tonight, with lingering rain chances sct at best. Overall, VFR conds should generally prevail through the period, other than some brief/tempo reductions in/near any heavier shra/tsra this afternoon. Some -br/MVFR vis are possible as well early Sun morning given the light winds and earlier rainfall. 09 && .PRELIMINARY POINT TEMPS/POPS... Huntsville 72 93 73 94 / 30 20 10 20 Shoals 72 93 74 94 / 30 10 10 20 Vinemont 72 91 72 92 / 30 20 10 20 Fayetteville 70 92 72 93 / 30 20 10 20 Albertville 71 91 71 92 / 40 30 10 30 Fort Payne 70 90 70 92 / 40 30 20 30 && .HUN Watches/Warnings/Advisories... AL...NONE. TN...NONE. && For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Jul 16, 1:31 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 131 PM CDT SAT JUL 16 2016 ALZ001>010-016-TNZ076-096-097-171000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 131 PM CDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THROUGH THIS EVENING. A FEW STORMS MAY BE CAPABLE OF PRODUCING STRONG TO MARGINALLY SEVERE WIND GUSTS UP TO 50 TO 60 MPH. IN ADDITION TO THE WIND THREAT, SLOW MOVING STORMS WILL BRING WITH THEM THE TREAT OF FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON AREA ROADWAYS AND ISOLATED INSTANCES OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE AREAL COVERAGE OF THUNDERSTORMS WILL LIKELY DECREASE FOR SUNDAY AND MONDAY...BUT ISOLATED TO SCATTERED THUNDERSTORMS ARE STILL EXPECTED IN THE REGION. THUNDERSTORM INTENSITY WILL LIKELY BE LOWER...BUT A FEW STRONG STORMS ARE POSSIBLE. THUNDERSTORM CHANCES WILL INCREASE A LITTLE FOR TUESDAY AND WEDNESDAY...WITH A SLIGHTLY BETTER CHANCE FOR STRONGER STORMS ON TUESDAY. TEMPERATURES WILL BE HOT ON MONDAY THROUGH WEDNESDAY AFTERNOONS OUTSIDE OF ANY SHOWER AND THUNDERSTORM ACTIVITY. INCREASING HUMIDITY IN THE REGION WILL LEAD TO HEAT INDEX VALUES AROUND 105 DEGREES...ESPECIALLY FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL ALABAMA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 16, 1:02 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 102 PM CDT SAT JUL 16 2016 ALZ001-161830- LAUDERDALE AL- 102 PM CDT SAT JUL 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAUDERDALE COUNTY UNTIL 130 PM CDT... AT 101 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR UNDERWOOD-PETERSVILLE...OR 11 MILES NORTH OF FLORENCE...MOVING EAST AT 5 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLORENCE...KILLEN...ST. FLORIAN...UNDERWOOD-PETERSVILLE... GREEN HILL AND ZIP CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS... ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER UNTIL THIS STORM HAS PASSED. && LAT...LON 3490 8776 3500 8776 3500 8749 3484 8750 TIME...MOT...LOC 1801Z 258DEG 7KT 3496 8769 09
Special weather statement, Jul 16, 1:05 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
105 PM CDT SAT JUL 16 2016
ALZ004-005-161830-
LAWRENCE AL-LIMESTONE AL-
105 PM CDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LIMESTONE AND
NORTHEASTERN LAWRENCE COUNTIES UNTIL 130 PM CDT...
AT 105 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COURTLAND...OR 15 MILES NORTHWEST OF DECATUR...MOVING EAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COURTLAND...HILLSBORO...WHEELER AND RIPLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 3467 8708 3468 8710 3457 8711 3466 8730
3476 8730 3475 8727 3476 8726 3477 8727
3481 8708
TIME...MOT...LOC 1805Z 269DEG 8KT 3471 8722
09Special weather statement, Jul 16, 1:18 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 118 PM CDT SAT JUL 16 2016 ALZ001-005-161845- LAUDERDALE AL-LIMESTONE AL- 118 PM CDT SAT JUL 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIMESTONE AND EAST CENTRAL LAUDERDALE COUNTIES UNTIL 145 PM CDT... AT 117 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROGERSVILLE...OR 20 MILES WEST OF ATHENS...MOVING EAST AT 5 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROGERSVILLE...ANDERSON...OLIVER...COXEY...GOOD SPRINGS...KINGTOWN... MT ROZELL...CAIRO...WHITEHEAD AND ELGIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER UNTIL THIS STORM HAS PASSED. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3482 8739 3492 8739 3497 8711 3477 8711 TIME...MOT...LOC 1817Z 269DEG 5KT 3487 8732 09
Local storm report, Jul 16, 1:42 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
142 PM CDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL 8 NW UNDERWOOD-PETERSVI 34.96N 87.79W
07/16/2016 E0.50 INCH LAUDERDALE AL TRAINED SPOTTER
SPOTTER REPORTS 1/2 INCH HAIL AND 30 MPH WINDS ALONG CR
258.
&&
CDARDENSpecial weather statement, Jul 16, 1:49 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
149 PM CDT SAT JUL 16 2016
ALZ006-009-161930-
MADISON AL-JACKSON AL-
149 PM CDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON AND
NORTHWESTERN JACKSON COUNTIES UNTIL 230 PM CDT...
AT 148 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MERIDIANVILLE...MOVING EAST NORTHWEST AT 30 MPH.
PENNY SIZE HAIL, FREQUENT CLOUD TO GROUND LIGHTNING, AND WIND GUSTS
UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NORTHERN HUNTSVILLE...MOORES MILL...MERIDIANVILLE...HAZEL GREEN...
NEW MARKET...ALABAMA A AND M UNIVERSITY...HYTOP...PLEVNA...
LARKIN AND FISK.
LAT...LON 3490 8607 3475 8659 3495 8669 3499 8652
3499 8613
TIME...MOT...LOC 1848Z 247DEG 31KT 3486 8657
15Special weather statement, Jul 16, 1:53 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
153 PM CDT SAT JUL 16 2016
ALZ005-161930-
LIMESTONE AL-
153 PM CDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIMESTONE COUNTY
UNTIL 230 PM CDT...
AT 152 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF ROGERSVILLE...OR 16 MILES NORTHWEST OF ATHENS...
MOVING EAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MT ROZELL...LEGGTOWN...GOOD SPRINGS AND CARTWRIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 3485 8704 3489 8721 3497 8721 3500 8705
3499 8703
TIME...MOT...LOC 1852Z 259DEG 7KT 3494 8721
09The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 11:11 AM CDT | Special Weather Statement | HUN | Lauderdale | 49 min |
| Jul 16, 1:02 PM CDT | Special Weather Statement | HUN | Lauderdale | 28 min |
| Jul 16, 1:05 PM CDT | Special Weather Statement | HUN | Lawrence | 25 min |
| Jul 16, 1:18 PM CDT | Special Weather Statement | HUN | Limestone | 27 min |
| Jul 16, 1:49 PM CDT | Special Weather Statement | HUN | Madison | 41 min |
| Jul 16, 1:53 PM CDT | Special Weather Statement | HUN | Limestone | 37 min |
| Jul 16, 2:44 PM CDT | Areal Flood Warning | HUN | Colbert, Lawrence | 4 hr |
| Jul 16, 2:54 PM CDT | Special Weather Statement | HUN | Jackson | 36 min |
| Jul 16, 2:56 PM CDT | Special Weather Statement | HUN | Madison | 49 min |
| Jul 16, 3:28 PM CDT | Special Weather Statement | HUN | Jackson | 47 min |
| Jul 16, 3:34 PM CDT | Special Weather Statement | HUN | Lawrence | 41 min |
| Jul 16, 3:45 PM CDT | Special Weather Statement | HUN | Morgan | 45 min |
| Jul 16, 4:32 PM CDT | Special Weather Statement | HUN | Cullman | 28 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.